# SDR WTAA970033

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Bolt
- Part number: 9005EN38
- Condition: Broken
- Location: Left Main Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMF - LEFT MAIN GEAR INTRANSIT LIGHT REMAINS ILLUMINATED WHEN GEAR IS SELECTED UP.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR MAINTENANCE.  MAINTENANCE REPLACED BROKEN MOUNTING BOLT ON LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  LANDING GEAR INDICATION NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
